# SDR UPS00834304

- Difficulty date: October 13, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT ''D'' DOOR THRESHOLD SUPPORT CRACKED.  REMOVED CRACKED SUPPORT ANGLE, FABED NEW SUPPORT ANGLE IAW DAC DWG 5703872.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-1-21.
